Alert archive / Tennessee / Winter Storm Warnings in 2018

Winter Storm Warning 3, NWS Memphis, TN

December 8, 20185 counties in Tennessee; 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this winter storm warning at Dec 8, 2018, 8:28 PM CST for 5 counties in Tennessee; 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 13 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 8, 2018, 8:28 PM CST (02:28 UTC)
Expired
Dec 9, 2018, 9:00 AM CST
In force
13 hr
Issued by
NWS Memphis, TN

Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 8:30 PM CSTICE STORM3 S Jonesboro, ARTREE DOWN ON FOREST HILL ROAD IN JONESBORO DUE TO ICE.
Dec 8, 8:40 PM CSTFREEZING RAIN 0.25Jonesboro, ARSEVERAL POWER OUTAGES WITH SOME POWER LINES AND TREES DOWN ACROSS THE COUNTY ESPECIALLY HARRISBURG ROAD. BRIDGES AND OVERPASSES SLICK.
Dec 8, 10:29 PM CSTFREEZING RAIN 0.1Dyersburg, TNONE TENTH INCH OF FREEZING RAIN REPORTED IN DYERSBURG.
Dec 8, 10:44 PM CSTFREEZING RAIN 0Hayti, MOTRACTOR TRAILER JACK KNIFED AT MILE MARKER 18 ON I-55 IN PEMISCOT COUNTY.
Dec 8, 10:44 PM CSTFREEZING RAIN 0.05Hayti, MOTRACTOR TRAILER JACKKNIFED AT MILE MARKER 18 ON I-55 IN PEMISCOT COUNTY.
Dec 9, 4:00 AM CSTFREEZING RAIN 0.3Paris, TNTREES AND POWER LINES COVERED IN ICE. SEVERAL POWER OUTAGES.
Dec 9, 7:00 AM CSTICE STORMMonette, AR11 POWER POLES WERE TOPPLED OVER NEAR THE BLACK OAK SUBSTATION DUE TO ICE AND STRONG WINDS SATURDAY NIGHT.
Dec 9, 8:00 AM CSTFREEZING RAIN 1Harrisburg, ARTHICK ICE ACCUMULATION ON A RIDGE IN A CEMETERY ESTIMATED BETWEEN 0.75 AND 1 INCH.
Dec 9, 8:55 AM CSTFREEZING RAIN 0.2Brookland, AR
Dec 9, 9:00 AM CSTFREEZING RAIN 0.2Cardwell, MOTREES AND POWER LINES COATED WITH ICE AROUND TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WWUS44 KMEG 090228
WSWMEG

URGENT - WINTER WEATHER MESSAGE
National Weather Service Memphis TN
828 PM CST Sat Dec 8 2018

...Winter precipitation will continue across much of the Mid-South
through Sunday morning...

.A low pressure system will continue to track along the Gulf
Coast tonight into Sunday morning. Cold air will continue to
filter into Eastern Arkansas, the Missouri Bootheel, portions of
West Tennessee, and extreme Northwest Mississippi. As a result, a
mixture of freezing rain, sleet and snow will fall across the
area. Accumulations of snow, sleet and ice can be expected as far
south as the I- 40 corridor through early Sunday. Stay tuned to 
the latest forecast.

ARZ018-026>028-MOZ113-115-TNZ001>004-019-091100-
/O.UPG.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
/O.NEW.KMEG.WS.W.0003.181209T0228Z-181209T1500Z/
Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-Obion-
Weakley-Henry-Dyer-
Including the cities of Paragould, Jonesboro, Harrisburg, 
Blytheville, Kennett, Caruthersville, Tiptonville, Union City, 
Martin, Dresden, Paris, and Dyersburg
828 PM CST Sat Dec 8 2018

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST SUNDAY...

* WHAT...Heavy mixed precipitation occurring. Plan on difficult
  travel conditions. Additional snow and sleet accumulations of 
  up to one inch and ice accumulations of one tenth to two tenths 
  of an inch are expected.

* WHERE...Portions of West Tennessee, East Arkansas and the
  Missouri Bootheel.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. Be careful on bridges and overpasses as
  they will freeze first. Secondary roads will be the next to
  freeze. Numerous power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice are occurring. This will make travel very hazardous or
impossible. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

ARZ009-TNZ020-048-051-091100-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Clay-Gibson-Lauderdale-Crockett-
Including the cities of Piggott, Corning, Humboldt, Milan, 
Ripley TN, and Alamo
828 PM CST Sat Dec 8 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SUNDAY...

* WHAT...Mixed precipitation occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to one inch 
  and ice accumulations of up to one tenth of an inch are 
  expected.

* WHERE...In Tennessee, Gibson, Lauderdale and Crockett 
  Counties. In Arkansas, Clay County.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will freeze
  first. Sporadic power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

ARZ035-036-048-049-MSZ001-007-TNZ053-088>090-091100-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Cross-Crittenden-St. Francis-Lee AR-DeSoto-Tunica-Chester-Shelby-
Fayette-Hardeman-
Including the cities of Wynne, West Memphis, Forrest City, 
Marianna, Southaven, Olive Branch, Tunica, Henderson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
828 PM CST Sat Dec 8 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SUNDAY...

* WHAT...Freezing rain expected. Although, sleet may occur at
  times. The ice will result in difficult travel conditions. Ice 
  accumulations of up to one tenth of an inch are expected.

* WHERE...Portions of North Mississippi, West Tennessee and East 
  Arkansas.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at
  times. Be careful on bridges and overpasses as they will freeze
  first.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of freezing rain
will cause travel difficulties. Be prepared for slippery roads.
Slow down and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

TNZ021-022-049-050-052-054-091100-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Carroll-Benton TN-Tipton-Haywood-Madison-Henderson-
Including the cities of Huntingdon, Camden, Covington, 
Brownsville, Jackson, and Lexington
828 PM CST Sat Dec 8 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SUNDAY...

* WHAT...Mixed precipitation occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to one inch 
  and ice accumulations of up to one tenth of an inch are 
  expected.

* WHERE...Portions of West Tennessee.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will freeze
  first.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

KRM
2 follow-up statements
098 
WWUS44 KMEG 090816
WSWMEG

URGENT - WINTER WEATHER MESSAGE
National Weather Service Memphis TN
216 AM CST Sun Dec 9 2018

...Winter precipitation will continue across much of the Mid-
South through Sunday morning...

.A low pressure system will continue to track along the Gulf
Coast tonight into Sunday morning. Cold air will continue to
filter into Eastern Arkansas, the Missouri Bootheel, portions of
West Tennessee, and extreme North Mississippi. As a result, a 
mixture of freezing rain, sleet and snow will fall across the 
area. Accumulations of snow, sleet and ice can be expected as far 
south as the I- 40 corridor through early Sunday. Stay tuned to 
the latest forecast.

ARZ018-026>028-MOZ113-115-TNZ001>004-019-091500-
/O.CON.KMEG.WS.W.0003.000000T0000Z-181209T1500Z/
Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-Obion-
Weakley-Henry-Dyer-
Including the cities of Paragould, Jonesboro, Harrisburg, 
Blytheville, Kennett, Caruthersville, Tiptonville, Union City, 
Martin, Dresden, Paris, and Dyersburg
216 AM CST Sun Dec 9 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Heavy mixed precipitation occurring. Plan on difficult 
  travel conditions. Additional snow and sleet accumulations of 
  up to one inch and ice accumulations of one tenth to two 
  tenths of an inch are expected.

* WHERE...Portions of West Tennessee, East Arkansas and the 
  Missouri Bootheel.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Be careful on bridges and overpasses as 
  they will freeze first. Secondary roads will be the next to 
  freeze. Numerous power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice are occurring. This will make travel very hazardous or
impossible. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MSZ002>004-008-013-091500-
/O.EXA.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Marshall-Benton MS-Tippah-Tate-Lafayette-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Senatobia, and Oxford
216 AM CST Sun Dec 9 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Freezing rain, sleet, and snow expected. Snow and sleet 
  accumulations less than one half inch. Light glaze of ice also 
  possible.

* WHERE...Marshall, Benton MS, Tippah, Tate and Lafayette 
  Counties.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will 
  freeze first.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for blowing snow means that
visibilities will be limited due to strong winds blowing snow
around. Use caution when traveling, especially in open areas. The
latest road conditions for the state you are calling from can be
obtained by calling 5 1 1.

$$

ARZ009-TNZ020-048-051-091500-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Clay-Gibson-Lauderdale-Crockett-
Including the cities of Piggott, Corning, Humboldt, Milan, 
Ripley TN, and Alamo
216 AM CST Sun Dec 9 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Mixed precipitation occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to one inch 
  and ice accumulations of up to one tenth of an inch are 
  expected.

* WHERE...In Tennessee, Gibson, Lauderdale and Crockett 
  Counties. In Arkansas, Clay County.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will 
  freeze first. Sporadic power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

ARZ035-036-048-049-MSZ001-007-TNZ053-088>090-091500-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Cross-Crittenden-St. Francis-Lee AR-DeSoto-Tunica-Chester-Shelby-
Fayette-Hardeman-
Including the cities of Wynne, West Memphis, Forrest City, 
Marianna, Southaven, Olive Branch, Tunica, Henderson, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, and Bolivar
216 AM CST Sun Dec 9 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Freezing rain expected. Although, sleet may occur at 
  times. The ice will result in difficult travel conditions. Ice 
  accumulations of up to one tenth of an inch are expected.

* WHERE...Portions of North Mississippi, West Tennessee and East 
  Arkansas.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will 
  freeze first.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of freezing rain
will cause travel difficulties. Be prepared for slippery roads.
Slow down and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
calling 5 1 1.

$$

TNZ021-022-049-050-052-054-091500-
/O.CON.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Carroll-Benton TN-Tipton-Haywood-Madison-Henderson-
Including the cities of Huntingdon, Camden, Covington, 
Brownsville, Jackson, and Lexington
216 AM CST Sun Dec 9 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Mixed precipitation occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to one inch 
  and ice accumulations of up to one tenth of an inch are 
  expected.

* WHERE...Portions of West Tennessee.

* WHEN...Until 9 AM CST Sunday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. Be careful on bridges and overpasses as they will 
  freeze first.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$
310 
WWUS44 KMEG 091508
WSWMEG

URGENT - WINTER WEATHER MESSAGE
National Weather Service Memphis TN
908 AM CST Sun Dec 9 2018

...Winter weather threat has ended across the Mid-South...

.Only some drizzle and light freezing drizzle remains over
portions of West Tennessee at this time. All winter weather
warnings and advisories have been allowed to expire.

ARZ018-026>028-MOZ113-115-TNZ001>004-019-091615-
/O.EXP.KMEG.WS.W.0003.000000T0000Z-181209T1500Z/
Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-Obion-
Weakley-Henry-Dyer-
Including the cities of Paragould, Jonesboro, Harrisburg, 
Blytheville, Kennett, Caruthersville, Tiptonville, Union City, 
Martin, Dresden, Paris, and Dyersburg
908 AM CST Sun Dec 9 2018

...WINTER STORM WARNING HAS EXPIRED...

The threat of dangerous winter weather conditions has ended.

$$

ARZ009-035-036-048-049-MSZ001>004-007-008-013-TNZ020>022-048>054-
088>090-091615-
/O.EXP.KMEG.WW.Y.0007.000000T0000Z-181209T1500Z/
Clay-Cross-Crittenden-St. Francis-Lee AR-DeSoto-Marshall-
Benton MS-Tippah-Tunica-Tate-Lafayette-Gibson-Carroll-Benton TN-
Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-Henderson-
Shelby-Fayette-Hardeman-
Including the cities of Piggott, Corning, Wynne, West Memphis, 
Forrest City, Marianna, Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Tunica, Senatobia, Oxford, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Bartlett, Germantown, 
Collierville, Memphis, Millington, Somerville, Oakland, 
and Bolivar
908 AM CST Sun Dec 9 2018

...WINTER WEATHER ADVISORY HAS EXPIRED...

The threat of hazardous winter weather conditions has ended.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this winter storm warning went out at Dec 8, 6:29 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Dec 8, 6:29 PM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
629 PM CST Sat Dec 8 2018

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 244 PM CST Sat Dec 8 2018/

Skies remain cloudy across the forecast area this afternoon with
temperatures ranging from the lower 30s to mid 40s. Precipitation
mainly in the form of rain continues across much of the forecast
area with a few locations across northern sections reporting some
type of wintry weather.

The surface low which is helping to produce all this precipitation
is over southeast Louisiana at this time. The low will continue to
slide east tonight and reach the Florida panhandle by Sunday
morning. Expect more precipitation to fall across the forecast
area tonight. As temperatures drop back to near or below freezing,
rain will change over to mainly freezing rain or sleet with some
snow also expected. Snowfall totals will be less than 1" with ice
accumulations around .1 inch expected.

On Sunday, the surface low will move rapidly across north Florida
and into the Mid-Atlantic coast. Precipitation will end across the
region from west to east during the morning hours with dry weather
expected during the afternoon. Temperatures will remain well below
normal with highs around 40 degrees. An upper level disturbance
will move across the region Sunday night with some light snow
possible across far eastern sections of the forecast area. It will
be quite chilly Sunday night with lows Monday morning in the mid
20s to around 30 degrees.

High pressure will build into the region on Monday, bringing a
period of dry weather and below normal temperatures for Monday
through Tuesday night.

By Wednesday, a large storm system will develop and move into the
Plains. Rain may start to move into the forecast area as early as
Wednesday afternoon. As the storm system moves toward the region
on Thursday, the chance of rain will increase. Temperatures will
be much milder so there are no concerns about winter weather. As
the storm system moves through the region on Friday, more rain is
expected. The storm system will be east of the region by next
Saturday, with rain ending in the morning.

ARS

&&

.AVIATION...

IFR/MVFR conds expected overnight as precipitation continues
across the Mid-South in response to low pressure moving along the
Gulf Coast. Expect a variety of winter precip at KJBR eventually
tapering off the FZDZ late. Cigs will be a little better at KJBR
thanks to being deeper into the cold air with gusty NNE winds.
IFR conds and mainly rain expected at KMKL/KMEM. Some sleet may
mix in at KMKL. Precip may end as a period of light FZRA or FZDZ
at KMEM/KMKL early Sunday. Rain at KTUP with IFR conds overnight.
Expect improvement from NW to SE on Sunday. KJBR will go VFR by
early afternoon with the other sites improving to MVFR by noon
Sunday. Gusty NNE winds will slowly diminish after midnight.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Winter Weather Advisory until 9 AM CST Sunday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Poinsett-St.
     Francis.

MO...Winter Weather Advisory until 9 AM CST Sunday for Dunklin-
     Pemiscot.

MS...Winter Weather Advisory until 9 AM CST Sunday for DeSoto-Tunica.

TN...Winter Weather Advisory until 9 AM CST Sunday for Benton TN-
     Carroll-Chester-Crockett-Dyer-Fayette-Gibson-Hardeman-
     Haywood-Henderson-Henry-Lake-Lauderdale-Madison-Obion-
     Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Dec 8, 3:14 AM CST, 17 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
314 AM CST Sat Dec 8 2018

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-091115-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
314 AM CST Sat Dec 8 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A winter weather advisory for snow, sleet and freezing rain is in
effect for a large portion of the Midsouth. Light accumulations
are expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A winter weather advisory for snow, sleet and freezing rain is in
effect for a large portion of the Midsouth through 9am Sunday
morning. Light accumulations are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of any winter precipitation are welcome.

JAB

Nearby

Winter Storm Warnings in Tennessee, 2018Winter Storm Warnings in Arkansas, 2018Winter Storm Warnings in Missouri, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.